CaltechAUTHORS
  A Caltech Library Service

Items where Person is "van-Moerbeke-P"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2007
Number of items: 1.

2007

Adler, Mark and Borodin, Alexei and van Moerbeke, Pierre (2007) Expectations of hook products on large partitions and the chi-square distribution. Forum Mathematicum, 19 (1). pp. 159-186. ISSN 0933-7741. https://resolver.caltech.edu/CaltechAUTHORS:20180808-094303177

This list was generated on Wed Oct 16 02:40:44 2019 PDT.